Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 30, NWS Tulsa, OK

April 13, 20186 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 13, 2018, 3:17 PM CDT for 6 counties in Oklahoma. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2018, 3:17 PM CDT (20:17 UTC)
Expired
Apr 13, 2018, 4:00 PM CDT
In force
43 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Creek County, OK, Okfuskee County, OK, Okmulgee County, OK, Osage County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 43 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 3:36 PM CDTHAIL 0.75Beggs, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 1:20 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.3 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2018-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 960 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2018-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 577 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
960 J/kg
Mixed-layer CIN
-283 J/kg
Mixed-layer LCL
758 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
577 m²/s²
0-3 km storm-relative helicity
755 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

356 
WUUS54 KTSA 132017
SVRTSA
OKC037-107-111-113-143-145-132100-
/O.NEW.KTSA.SV.W.0030.180413T2017Z-180413T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
317 PM CDT FRI APR 13 2018

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southeastern Osage County in northeastern Oklahoma...
  Eastern Creek County in northeastern Oklahoma...
  Northwestern Wagoner County in northeastern Oklahoma...
  Northwestern Okmulgee County in northeastern Oklahoma...
  Tulsa County in northeastern Oklahoma...
  Northeastern Okfuskee County in east central Oklahoma...

* Until 400 PM CDT

* At 317 PM CDT, severe thunderstorms were located along a line
  extending from 4 miles southwest of Slick to 3 miles east of
  Okfuskee, moving north at 55 mph.

  HAZARD...70 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings. 

* Locations in or near the path include...
  Tulsa...                          Broken Arrow...
  Sand Springs...                   Bixby...
  Sapulpa...                        Jenks...
  Okfuskee...                       Glenpool...
  Coweta...                         Catoosa...
  Mannford...                       Inola...
  Kiefer...                         Beggs...
  Sperry...                         Mounds...
  Kellyville...                     Slick...
  Preston...                        Jenks Riverside Airport...

This includes Interstate 44 between mile markers 194 and 232.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

A tornado watch remains in effect until 1000 PM CDT for northeastern
and east central Oklahoma.

LAT...LON 3616 9632 3616 9627 3620 9624 3623 9626
      3623 9632 3643 9629 3624 9581 3616 9581
      3616 9563 3613 9560 3613 9557 3609 9555
      3551 9614 3572 9638
TIME...MOT...LOC 2017Z 201DEG 49KT 3572 9632 3569 9619 3558 9617 

HAIL...1.00IN
WIND...70MPH
 
$$
2 follow-up statements
274 
WWUS54 KTSA 132030
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
330 PM CDT FRI APR 13 2018

OKC107-132040-
/O.CAN.KTSA.SV.W.0030.000000T0000Z-180413T2100Z/
Okfuskee OK-
330 PM CDT FRI APR 13 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OKFUSKEE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area, and therefore the warning has been cancelled.

A tornado watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.

LAT...LON 3624 9581 3616 9581 3616 9563 3613 9560
      3613 9557 3609 9555 3561 9604 3578 9626
      3637 9613
TIME...MOT...LOC 2030Z 219DEG 39KT 3575 9605 

$$

OKC037-111-113-143-145-132100-
/O.CON.KTSA.SV.W.0030.000000T0000Z-180413T2100Z/
Osage OK-Creek OK-Wagoner OK-Okmulgee OK-Tulsa OK-
330 PM CDT FRI APR 13 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHEASTERN OSAGE...EASTERN CREEK...NORTHWESTERN WAGONER...
NORTHWESTERN OKMULGEE AND TULSA COUNTIES...

At 330 PM CDT, a severe thunderstorm was located over Beggs, moving
northeast at 45 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Bixby...
Sapulpa...                        Jenks...
Glenpool...                       Coweta...
Catoosa...                        Inola...
Kiefer...                         Beggs...
Sperry...                         Mounds...
Kellyville...                     Preston...
Jenks Riverside Airport...        Turley...
Tulsa International Airport...    Oneta...

This includes Interstate 44 between mile markers 205 and 232.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

A tornado watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.

LAT...LON 3624 9581 3616 9581 3616 9563 3613 9560
      3613 9557 3609 9555 3561 9604 3578 9626
      3637 9613
TIME...MOT...LOC 2030Z 219DEG 39KT 3575 9605 

HAIL...1.00IN
WIND...70MPH
 
$$
918 
WWUS54 KTSA 132041
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
341 PM CDT FRI APR 13 2018

OKC037-113-132051-
/O.CAN.KTSA.SV.W.0030.000000T0000Z-180413T2100Z/
Osage OK-Creek OK-
341 PM CDT FRI APR 13 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSAGE AND EASTERN
CREEK COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area, and therefore the warning has been cancelled.

A tornado watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.

LAT...LON 3624 9581 3616 9581 3616 9563 3613 9560
      3613 9557 3611 9557 3609 9555 3608 9558
      3607 9557 3561 9604 3586 9608 3586 9603
      3600 9603 3629 9593
TIME...MOT...LOC 2041Z 225DEG 40KT 3582 9593 

$$

OKC111-143-145-132100-
/O.CON.KTSA.SV.W.0030.000000T0000Z-180413T2100Z/
Wagoner OK-Okmulgee OK-Tulsa OK-
341 PM CDT FRI APR 13 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHWESTERN WAGONER...NORTH CENTRAL OKMULGEE AND SOUTHEASTERN
TULSA COUNTIES...

At 341 PM CDT, a severe thunderstorm was located 7 miles northwest of
Bald Hill, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Bixby...                          Jenks...
Glenpool...                       Coweta...
Catoosa...                        Preston...
Jenks Riverside Airport...        Tulsa International Airport...
Oneta...                          Turley...
Liberty...                        Hectorville...
Leonard...                        

This includes Interstate 44 between mile markers 221 and 232.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.

LAT...LON 3624 9581 3616 9581 3616 9563 3613 9560
      3613 9557 3611 9557 3609 9555 3608 9558
      3607 9557 3561 9604 3586 9608 3586 9603
      3600 9603 3629 9593
TIME...MOT...LOC 2041Z 225DEG 40KT 3582 9593 

HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 12:26 PM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, Apr 13, 12:26 PM CDT, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1226 PM CDT Fri Apr 13 2018

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Areas of MVFR cigs along with widely scattered showers/thunderstorms
ongoing early this afternoon. Expect additional scattered thunderstorm
development along the dry line as it approaches the eastern OK
sites toward 20-21Z, with activity tracking into northwest AR by
late afternoon/early evening. Coverage remains quite uncertain so have
maintained VCTS wording. Activity should clear the region after 03Z.

&&

.PREV DISCUSSION... /Issued 1101 AM CDT Fri Apr 13 2018/

..UPDATE...

DISCUSSION...
Dry line as situated across western OK late this morning, with
scattered warm sector elevated convection across the forecast
area. Forecast eastward progression of the dry line continues to
be quiet slow, with the 12Z NAM/recent HRRR bringing the boundary
to near or just west of the U.S. 75 corridor around 21Z. Several
CAM solutions suggest intial isolated/scattered development is
possible around 19-20Z along the dry line with the activity
eventually exiting the region by mid-evening...with severe weather
possible during this timeframe.

Will keep Red Flag Warning as is for now and address the Wind
Advisory in another 1-2 hours.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   40  50  29  53 /  10   0   0   0
FSM   45  55  34  53 /  50  10   0   0
MLC   43  54  32  56 /  20   0   0   0
BVO   38  49  27  52 /  10  10   0   0
FYV   40  50  28  47 /  50  10   0   0
BYV   41  51  29  46 /  50  10   0   0
MKO   41  51  30  53 /  20   0   0   0
MIO   38  48  27  47 /  20  10   0   0
F10   40  53  30  54 /  10   0   0   0
HHW   45  56  34  57 /  20   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory until 1 PM CDT this afternoon for OKZ054>071-073.

     Red Flag Warning until 10 PM CDT this evening for OKZ054-059-064-
     065.

AR...Wind Advisory until 1 PM CDT this afternoon for ARZ001-002-010-
     011.

&&

AVIATION.....18
Hazardous weather outlook, Apr 13, 1:05 PM CDT, 2 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
105 PM CDT Fri Apr 13 2018

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
105 PM CDT Fri Apr 13 2018

...SEVERE STORMS EXPECTED THIS AFTERNOON AND EVENING / CRITICAL
FIRE WEATHER CONDITIONS W OF US 75 THIS AFTERNOON...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This afternoon and Tonight.

TORNADO.
	RISK...Limited.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...After 2 pm.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

FIRE WEATHER DANGER.
	RISK...Elevated to near Significant.
	AREA...Along and northwest of a Hugo to Muskogee to Jay line.
	ONSET...This afternoon.

Area at greatest risk...west of highway 75 in northeast Oklahoma.

DISCUSSION...
An unstable and weakly capped atmosphere existed across eastern
Oklahoma and northwest Arkansas early this afternoon. Strong
to severe thunderstorm development is expected during the afternoon
ahead of an approaching dry line, with storms eventually moving
into western Arkansas by late afternoon or early evening. The
strongest storms will be capable of producing hail to the size of
baseballs, damaging winds to around 70 mph, and isolated tornadoes.
The severe threat will shift east of the region by 10-11 PM.

Critical fire weather conditions are expected to develop behind a
dryline as it surges into our area this afternoon. By late
afternoon, the dryline is expected to stretch along or near
highway 75. To the west of the dryline, very warm, dry and windy
conditions will lead to very aggressive fire behavior.

South to southwest winds will gust to near 40 mph through the
afternoon. A gradual drop in intensity is expected by early evening.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY and SUNDAY...High Wind Potential.
MONDAY...No Hazards.
TUESDAY...Very High Fire Weather Potential...High Wind Potential.
WEDNESDAY and THURSDAY...No Hazards.

EXTENDED DISCUSSION...
Strong and gusty northwest winds are expected this weekend behind
a cold front and strong upper level storm system. Freezing
temperatures are expected across parts of northeast Oklahoma and
northwest Arkansas both Sunday and Monday mornings.

Strong south winds and warmer temps return early next week, as
will an increase in the fire weather danger.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 13, 2:09 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
209 PM CDT FRI APR 13 2018

OKZ054-059-064-132000-
Osage OK-Pawnee OK-Creek OK-
209 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE...NORTHWESTERN
CREEK AND PAWNEE COUNTIES UNTIL 300 PM CDT...

At 209 PM CDT, a strong thunderstorm was located 6 miles east of
Glencoe, moving northeast at 50 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Pawnee...                         Hominy...
Cleveland...                      Mannford...
Drumright...                      Oilton...
Jennings...                       Westport...
Osage...                          Hallett...
Blackburn...                      Terlton...
Maramec...                        Skedee...
Walnut Creek State Park...        Silver City...

A tornado watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.

LAT...LON 3664 9660 3630 9610 3594 9662 3616 9662
      3616 9682 3624 9682 3625 9684 3625 9692
      3626 9692
TIME...MOT...LOC 1909Z 213DEG 43KT 3624 9682

69
Special weather statement, Apr 13, 2:18 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Tulsa OK
218 PM CDT FRI APR 13 2018

OKZ063-068-069-131945-
Adair OK-Cherokee OK-Delaware OK-
218 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DELAWARE...ADAIR AND
SOUTHEASTERN CHEROKEE COUNTIES UNTIL 245 PM CDT...

At 218 PM CDT, a strong thunderstorm was located 3 miles south of
Eldon, moving northeast at 65 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Stilwell...                       Westville...
West Siloam Springs...            Colcord...
Watts...                          Eldon...
Adair State Park...               Proctor...
Christie...                       Maryetta...
Baron...                          Bunch...
Ballard...                        Natural Falls State Park...

A tornado watch remains in effect until 1000 PM CDT for northeastern
and east central Oklahoma.

LAT...LON 3638 9461 3582 9451 3565 9482 3586 9497
TIME...MOT...LOC 1918Z 215DEG 55KT 3588 9482

69
Local storm report, Apr 13, 2:40 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
240 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     HAIL             JENNINGS                36.18N 96.57W
04/13/2018  E1.00 INCH       PAWNEE             OK   AMATEUR RADIO

&&

RJS
Special weather statement, Apr 13, 3:04 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
304 PM CDT FRI APR 13 2018

OKZ054-055-132045-
Osage OK-Washington OK-
304 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE AND WASHINGTON
COUNTIES UNTIL 345 PM CDT...

At 304 PM CDT, a strong thunderstorm was located 9 miles southeast of
Wynona, moving northeast at 45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Bartlesville...                   Hominy...
Dewey...                          Barnsdall...
Copan...                          Ramona...
Wynona...                         Ochelata...
Avant...                          Bartlesville Municipal Airport...
Okesa...                          Tallant...
Pershing...                       Nelagoney...
Wolco...

A tornado watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.

LAT...LON 3700 9581 3652 9581 3642 9599 3642 9600
      3641 9600 3624 9632 3642 9657
TIME...MOT...LOC 2004Z 227DEG 41KT 3644 9623

69
Special weather statement, Apr 13, 3:14 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
314 PM CDT FRI APR 13 2018

ARZ001-002-132100-
Carroll AR-Benton AR-
314 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON AND
NORTHWESTERN CARROLL COUNTIES UNTIL 400 PM CDT...

At 314 PM CDT, a strong thunderstorm was located 3 miles northeast of
Northwest Arkansas Regional Airport, moving northeast at 50 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations in or near the path include...
Rogers...                         Bentonville...
Eureka Springs...                 Bella Vista...
Lowell...                         Pea Ridge...
Cave Springs...                   Decatur...
Highfill...                       Garfield...
Gateway...                        Beaver...
Northwest Arkansas Regional Air...
Hiwasse...
Miller...                         Centerton...
Avoca...                          Beaver Lake...
Larue...                          Pleasant Ridge...

This includes Interstate 49 between mile markers 76 and 84, and
between mile markers 86 and 93.

A tornado watch remains in effect until 1000 PM CDT for northwestern
Arkansas.

LAT...LON 3649 9348 3621 9422 3622 9433 3618 9434
      3634 9447 3650 9424 3650 9349
TIME...MOT...LOC 2014Z 229DEG 45KT 3631 9426

69

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 2:09 PM CDTSpecial Weather StatementTSAPawnee51 min
Apr 13, 2:18 PM CDTSpecial Weather StatementTSAAdair27 min
Apr 13, 2:30 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee30 min
Apr 13, 2:38 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee52 min
Apr 13, 3:04 PM CDTSpecial Weather StatementTSAWashington41 min
Apr 13, 3:34 PM CDTSevere Thunderstorm WarningTSAPittsburg41 min
Apr 13, 3:40 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah50 min
Apr 13, 3:49 PM CDTSevere Thunderstorm WarningTSANowata, Washington41 min
Apr 13, 3:50 PM CDTTornado WarningTSASequoyah25 min
Apr 13, 3:54 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Rogers, Tulsa, Wagoner37 min
Apr 13, 4:13 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg34 min
Apr 13, 4:22 PM CDTSevere Thunderstorm WarningTSACraig, Nowata24 min
Apr 13, 4:52 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha53 min
Apr 13, 4:54 PM CDTSpecial Weather StatementTSACherokee36 min
Apr 13, 5:12 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware33 min
Apr 13, 5:19 PM CDTSevere Thunderstorm WarningTSALeFlore41 min
Apr 13, 5:20 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha40 min
Apr 13, 5:30 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha45 min
Apr 13, 5:59 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha46 min
Apr 13, 6:10 PM CDTTornado WarningTSALeFlore16 min
Apr 13, 6:26 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha36 min
Apr 13, 6:44 PM CDTSpecial Weather StatementTSAPushmataha31 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.